Highlights
View all details
- Extra-strength pain reliever reduces fevers and eases pain
- Contains 50 individual packets of 2 coated tablets, 100 tablets total
- Each tablet contains 250mg of acetaminophen, 250mg of aspirin, 65mg of caffeine
{{label}}
Item #: 797785Model #: 90316